# SDR UIEA2024080800790

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 106,961 hours, 20,742 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS11506K0264
- Part serial: NSN
- Condition: Leaking
- Location: Lt Mlg Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LH MAIN LANDING GEAR BRAKE ASSY #2 PRESSURE PIPE WITH LEAK. (DUE TO WEAR)( LH MAIN LANDING GEAR BRAKE ASSY #2 PRESSURE LINE WAS REPLACED IAW AMM 32-41-06-404-009-004 REV. 142 DATE: 22 APR 2024, TORQUE S/N: 0224902097, DATE: 21 FEB 2025. APPLIED 400 LB/IN. LEAK TEST WAS PERFORMED I.A.W AMM 32-41-06-404-009-004 REV. 142 DATE: 22 APR 2024. STEP "K", NO LEAK FOUND. NO FURTHER DEFECTS NOTED )
